Ali Hakem
Results

Journal Article
Global Existence and Asymptotic Stability for the Initial Boundary Value Problem of the Linear Bresse System with a Time-Varying Delay Term
Journal of Partial Differential Equations, Vol. 32 (2019), Iss. 2 : pp. 93–111

Journal Article
Global Existence and Asymptotic Behavior for a Coupled System of Viscoelastic Wave Equations with a Delay Term
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 4 : pp. 293–317

Journal Article
Non-existence of Global Solutions for a Fractional Wave-diffusion Equations
Journal of Partial Differential Equations, Vol. 25 (2012), Iss. 1 : pp. 1–20

Journal Article
Global Existence and Stability for a Viscoelastic Wave Equation with Nonlinear Boundary Source Term
Journal of Partial Differential Equations, Vol. 37 (2024), Iss. 4 : pp. 467–481